# SDR SWAA2023052551463

- Difficulty date: May 23, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8825Q
- Make and model: Boeing 737-8
- Aircraft serial: 67472
- Aircraft time: 1,329 hours, 771 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Inlet
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK/PUNCTURE ON ENGINE #2 INLET<[01] REPAIRED PER EA 23-171-01656
